On quasi-variational inclusion and fixed point problems in Hilbert spaces

Sun Young Cho

Abstract


Quasi-variational inclusion and fixed point problem are investigated. Strong convergence theorems of common solutions are established in the framework of Hilbert spaces.

Full Text: PDF

How to Cite this Article:

Sun Young Cho, On quasi-variational inclusion and fixed point problems in Hilbert spaces, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 359-368

Copyright © 2015 Sun Young Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.